Anti-Invariant Riemannian Submersions from Cosymplectic Manifolds onto Riemannian Manifolds

MURATHAN C., Erken I. K.

FILOMAT, vol.29, no.7, pp.1429-1444, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 7
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1507429m
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1429-1444
  • Keywords: Riemannian submersion, Cosymplectic manifold, Anti-invariant submersion, HERMITIAN-MANIFOLDS, SLANT SUBMERSIONS, FIELDS
  • Bursa Uludag University Affiliated: Yes


We introduce anti-invariant Riemannian submersions from cosymplectic manifolds onto Riemannian manifolds. We survey main results of anti-invariant Riemannian submersions defined on cosymplectic manifolds. We investigate necessary and sufficient condition for an anti-invariant Riemannian submersion to be totally geodesic and harmonic. We give examples of anti-invariant submersions such that characteristic vector field xi is vertical or horizontal. Moreover we give decomposition theorems by using the existence of anti-invariant Riemannian submersions.